|Truvada Intellence weight gain
Dec 6, 2008
I am a 50yo male who was switched from Atripla due to resistance to Truvada - Intellence and AZT back in April. I was 190lbs in April and have swelled up to over 245 as of December. None of my clothing fits, my belly looks like I swallowed a basketball and I am uncomfortable and puffy. What should I do?
Response from Dr. Henry
Etravirine + Truvada + AZT would be an unusual regimen for which there is little to no published data. though it may well work to suppress HIV in some patients. rarely pxs will have a severe degree of weight gain from a particular HIV regimen-not described much at all with your regimen. You should get an overall health assessment including kidney, liver, heart, hormonal and nutrition status to see if any other factors are contributing to the weight gain. Diet and exercise is often helpful to moderate the weight gain experienced by some patients. Genetic factors can play a role so there is alot of variation from patient to patient. KH
Waisting in the arms
ED no semen at all
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Sex With A Prostitute Afraid I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- After Using Pep Is A Three Month Window Period Accurate
- Are Dark Spots On Mouth Area And Penis Tip Signs Of Hiv?
- Can Indirect Contact With Body Fluids Cause HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.